# SDR QXEA9801090

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION LIGHTS ON SEATS 5, 6, 8, 10 AND 11B INOP.  MAINTENANCE SECURED WIRE CONNECTOR UNDER SEAT 9, OPERATIONAL CHECK GOOD.
